Boundary-Layer Meteorology

, Volume 113, Issue 1, pp 81–109

ONE- and TWO-Equation Models for Canopy Turbulence

  • Gabriel G. Katul
  • Larry Mahrt
  • Davide Poggi
  • Christophe Sanz
Article

DOI: 10.1023/B:BOUN.0000037333.48760.e5

Cite this article as:
Katul, G.G., Mahrt, L., Poggi, D. et al. Boundary-Layer Meteorology (2004) 113: 81. doi:10.1023/B:BOUN.0000037333.48760.e5
Canopy turbulenceClosure modelsK-epsilon modelsTwo-equation models

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Gabriel G. Katul
    • 1
    • 2
  • Larry Mahrt
    • 3
  • Davide Poggi
    • 4
    • 2
    • 5
  • Christophe Sanz
    • 6
  1. 1.Nicholas School of the Environment and Earth SciencesDuke UniversityDurhamUSA
  2. 2.Department of Civil and Environmental Engineering, Pratt School of EngineeringDuke UniversityDurhamUSA
  3. 3.College of Oceanic & Atmospheric SciencesOregon State UniversityCorvallisUSA
  4. 4.Nicholas School of the Environment and Earth SciencesDuke UniversityDurhamUSA
  5. 5.Dipartimento di Idraulica, Trasporti ed Infrastrutture CiviliPolitecnico di TorinoTorinoItaly
  6. 6.Jouy le MoutierFrance